Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On canonical constructions. III


Author: Murray Gerstenhaber
Journal: Proc. Amer. Math. Soc. 7 (1956), 543-550
MSC: Primary 20.0X
MathSciNet review: 0086057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Die Kompositionsreihe der Gruppe aller eineindeutigen Abbildungen einer unendlichen Menge auf sich, Studia Mathematica vol. 5 (1934) pp. 15-17.
  • [2] Murray Gerstenhaber, On canonical constructions. I, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 233–236. MR 0074417
  • [3] Otto Hölder, Bildung zusammengesetzter Gruppen, Math. Ann. 46 (1895), no. 3, 321–422 (German). MR 1510888, 10.1007/BF01450217
  • [4] J. König, Ueber rationale Funktionen von n Elementen und die allgemeine Theorie der algebraischen Gleichungen, Math. Ann. vol. 14 (1879) esp. pp. 217-220.
  • [5] J. Schreier and S. Ulam, Über die Automorphismen der Permutationsgruppe der natürlichen Zahlenfolge, Fund. Math. vol. 28 (1937) pp. 258-260. (The theorem that every automorphism of an infinite symmetric group is inner is announced here but proved only for the countable case.)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0086057-2
Article copyright: © Copyright 1956 American Mathematical Society